Parents: Learn about teen medicine abuse.www.stopmedicineabuse.org
Active Ingredients (In Each Extended-Release Bi-Layer Tablet)...PurposesDextromethorphan HBr 30mg...Cough suppressantGuaifenesin 600mg...Expectorant Inactive IngredientsCarbomer Homopolymer Type B; D&C Yellow 10 Aluminum Lake, Hypromellose USP, Magnesium Stearate NF, Microcrystalline Cellulose NF, Sodium Starch Glycolate, NF
Directions• do not crush, chew, or break tablet.• take with a full glass of water. This product can be administered without regard for timing of meals.• adults and children 12 years and older: 1 tablet every 12 hours; not more than 2 tablets in 24 hours.• children under 12 years of age: do not use. Other Information• tamper evident: do not use if carton is open or if printed seal on blister is broken or missing.• store between 20–25oC (68–77oF).
Always refer to the actual package for the most accurate information